標題: THE PATH-PARTITION PROBLEM IN BLOCK GRAPHS
作者: YANG, JH
CHANG, GJ
應用數學系
Department of Applied Mathematics
關鍵字: ALGORITHMS;GRAPH THEORY;PATH-PARTITION
公開日期: 23-十二月-1994
摘要: We present a linear-time algorithm for the path-partition problem in block graphs.
URI: http://dx.doi.org/10.1016/0020-0190(94)00158-8
http://hdl.handle.net/11536/2171
ISSN: 0020-0190
DOI: 10.1016/0020-0190(94)00158-8
期刊: INFORMATION PROCESSING LETTERS
Volume: 52
Issue: 6
起始頁: 317
結束頁: 322
顯示於類別:期刊論文


文件中的檔案:

  1. A1994PX09600006.pdf